# SDR AMTA200300357

- Difficulty date: March 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS BETWEEN ROWS 22-23, INOPERATIVE.  SECURED LOOSE CONNECTION AT ROW 22.  OPS CHECK NORMAL.  (M)
